RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1994, Volume 30, Number 9, Pages 1626–1634 (Mi de9449)  

Numerical methods. Equations in finite differences

Solution of weakly singular integral equations by the subdomain method

A. Pedas

Tartu State University

Full text: PDF file (736 kB)

English version:
Differential Equations, 1994, 30:9, 1505–1513

Bibliographic databases:
UDC: 519.642
Received: 25.03.1994

Citation: A. Pedas, “Solution of weakly singular integral equations by the subdomain method”, Differ. Uravn., 30:9 (1994), 1626–1634; Differ. Equ., 30:9 (1994), 1505–1513

Citation in format AMSBIB
\Bibitem{Ped94}
\by A.~Pedas
\paper Solution of weakly singular integral equations by the subdomain method
\jour Differ. Uravn.
\yr 1994
\vol 30
\issue 9
\pages 1626--1634
\mathnet{http://mi.mathnet.ru/de9449}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1347816}
\transl
\jour Differ. Equ.
\yr 1994
\vol 30
\issue 9
\pages 1505--1513


Linking options:
  • http://mi.mathnet.ru/eng/de9449
  • http://mi.mathnet.ru/eng/de/v30/i9/p1626

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:54
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020